`a`

An approximation model for the density-dependent magnetohydrodynamic equations

Pages: 207 - 216, Issue special, November 2013

 Abstract        References        Full Text (314.3K)          

Jishan Fan - Department of Applied Mathematics, Nanjing Forestry University, Nanjing, 210037, China (email)
Tohru Ozawa - Department of Applied Physics, Waseda University, Tokyo, 169-8555, Japan (email)

1 H. Abidi, M. Paicu, Global existence for the MHD system in critical spaces, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 447-476.       
2 B. Desjardins, C. Le Bris, Remarks on a nonhomogeneous model of magnetohydrodynamics, Differential and Integral Equations, 11 (1998), 377-394.       
3 J. Fan, T. Ozawa, Regularity criteria for the magnetohydrodynamic equations with partial viscous terms and the Leray-$\alpha$-MHD model, Kinetic Related Models 2 (2009), 293-305.       
4 J. F. Gerbeau, C. Le Bris, Existence of solution for a density-dependent magnetohydrodynamic equation, Adv. Differential Equations, 2 (1997), 427-452.       
5 M. Holst, E. Lunasin, G. Tsogtgerel, Analysis of a general family of regularized Navier-Stokes and MHD models, J. of Nonlinear Science, 20 (2010), 523-567.       
6 J. S. Linshiz, E. S. Titi, Analytical study of certain magnetohydrodynamic-$\alpha$ models, J. Math. Phys., 48 (2007), 065504 (28 pages).       
7 Y. Yu, K.Li, Existence of solutions for the MHD-Leray-alpha equations and their relations to the MHD equations, J. Math. Anal. Appl.,329 (2007), 298-326.       
8 Y. Zhou, J. Fan, Global Cauchy problem for a regularized Leray-$\alpha$-MHD model with partial viscous terms, preprint, 2009.
9 Y. Zhou, J. Fan, A regularity criterion for the density-dependent magnetohydrodynamic equations, Math. Meth. Appl. Sci. 33 (2010), 1350-1355.       

Go to top